# SDR SWAA021565

- Difficulty date: July 15, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N102SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23108
- Aircraft time: 31,665 hours, 28,729 cycles
- System (JASC): 2565 · Escape Slide
- Part: Nut Plate
- Part number: 829934215
- Condition: Missing
- Location: Aft Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FOUND AFT ENTRY DOOR EMERGENCY EVAC SLIDE CONTAINER ATTACH NUT PLATE MISSING.  INSTALLED NUT PLATE AND REINSTALLED SLIDE PER MM.
